Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 14, NWS Elko, NV

July 31, 2014Elko County, Nevada

NWS Elko, NV issued this flash flood warning at Jul 31, 2014, 6:16 PM PDT for Elko County, Nevada. It was in force for 119 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2014, 6:16 PM PDT (01:16 UTC)
Expired
Jul 31, 2014, 8:15 PM PDT
In force
119 min
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Elko County, NV

The radar

The Elko radar (KLRX), 117 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 7:00 PM PDTFLASH FLOOD20 Sw Mountain City, NVCOUNTY ROAD 728 HAD SHOULDER DAMAGE AND DEBRIS/MUD OVER THE ROAD. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 1.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WGUS55 KLKN 010116
FFWLKN
NVC007-010315-
/O.NEW.KLKN.FF.W.0014.140801T0116Z-140801T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
616 PM PDT THU JUL 31 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ELKO COUNTY IN NORTHEAST NEVADA...

* UNTIL 815 PM PDT

* AT 610 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
A STRONG THUNDERSTORM PRODUCING EXCESSIVE RAINFALL NEAR WILSON 
RESERVOIR...MOVING SOUTHEAST AT 15 MPH. RADAR ESTIMATES OVER ONE 
INCH OF RAIN HAS FALLEN NEAR WILSON RESERVOIR...WITH VERY HEAVY 
RAINFALL CONTINUING ALONG STATE HIGHWAY 226...SOUTHEAST TOWARD 
CHICKEN CREEK SUMMIT. FLOODING OF WASHES AND DITCHES IS LIKELY. 
STATE HIGHWAY 226 MAY BE IMPASSABLE IN AREAS.

LOCATIONS NEAR THE PATH OF INCLUDE...WILSON RESERVOIR...STATE HIGHWAY
226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4169 11596 4147 11616 4171 11650 4184 11635

$$

TURNER
1 follow-up statement
621 
WGUS75 KLKN 010141
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
641 PM PDT THU JUL 31 2014

NVC007-010315-
/O.CON.KLKN.FF.W.0014.000000T0000Z-140801T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
641 PM PDT THU JUL 31 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM PDT FOR
NORTHWESTERN ELKO COUNTY...

AT 636 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS SLOWLY WEAKENING OVER NORTHWEST ELKO COUNTY...BETWEEN 
WILSON RESERVOIR AND CHICKEN CREEK SUMMIT. HEAVY RAIN WILL DIMINISH 
OVER THE NEXT HOUR...BUT RUNOFF FROM ALREADY FALLEN RAINS WILL 
CONTINUE. ROADS MAY BE IMPASSABLE IN AREAS. RADAR ESTIMATES A LARGE 
AREA IN WHICH OVER ONE INCH OF RAIN HAS FALLEN...FROM NEAR WILSON 
CREEK RESERVOIR TO NORTH OF CHICKEN CREEK SUMMIT. RUNOFF WILL BE 
SIGNIFICANT OVER THE NEXT ONE TO TWO HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILSON 
RESERVOIR...CHICKEN CREEK SUMMIT...STATE HIGHWAY 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4169 11596 4147 11616 4171 11650 4184 11635

$$

TURNER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:20 PM PDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jul 31, 1:20 PM PDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
120 PM PDT THU JUL 31 2014

.SYNOPSIS...MONSOON MOISTURE WILL PERSIST ACROSS NEVADA KEEPING
SHOWERS AND THUNDERSTORMS IN THE FORECAST EACH AFTERNOON AND
EVENING THROUGH THE WEEKEND AND EARLY NEXT WEEK.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY.

ACTIVE CONVECTION ACROSS NEVADA THIS AFTERNOON, AS REMNANT
TROPICAL VORTICITY MAX OVER NYE COUNTY INTERACTS WITH PLENTIFUL
MONSOON MOISTURE. LOCALIZED FLASH FLOODING WILL BE THE PRIMARY
THREAT INTO THIS EVENING, WITH RADAR DATA THIS AFTERNOON ALREADY
INDICATING RAINFALL RATES IN EXCESS OF 3 INCHES PER HOUR, AND CB
TOPS TO 60K FEET. OROGRAPHIC FORCING HAS BEEN INSTRUMENTAL THIS
AFTERNOON, WITH CONVECTION FIRING ON VIRTUALLY ALL PEAKS. AFTER
STORMS INITIATE ON/NEAR THE HIGHER TERRAIN, STORM MOTION IS SLOW
AND ERRATIC, AND STORM/FLASH FLOODING OUTCOME WILL BE BASED ON
OUTFLOW INTERACTIONS. NEEDLESS TO SAY, FLASH FLOOD WATCH WILL
CONTINUE INTO THIS EVENING. SCATTERED CONVECTION ALSO FORMING IN
HUMBOLDT COUNTY, SO LOCALIZED FLOODING IS POSSIBLE IN ALL ZONES.
PW IN HUMBOLDT COUNTY IS A BIT LESS, SO FLOODING IS LESS LIKELY IN
NW NEVADA. PW UP TO 1.1 INCH ACROSS WHITE PINE/NYE COUNTIES, WHERE
FLOODING THREAT WILL REMAIN THE HIGHEST. STRONGEST STORMS WILL
PRODUCE OUTFLOW WINDS OF 50-60 MPH.

FRIDAY...SCATTERED THUNDERSTORMS REDEVELOP ACROSS NEVADA AFTER
NOON. 12Z NAM SUGGEST CONVECTIVE COVERAGE WILL BE SIGNIFICANT
ACROSS THE CWA, AND INCREASED COVERAGE IN THE POP GRIDS MORE INTO
THE SCATTERED CATEGORY. INSTABILITY FIELDS FROM NAM/GFS ARE
EXTENSIVE, SUGGESTING ATMOSPHERE WILL RECOVER FROM TODAY'S
CONVECTION AND OVERNIGHT CLOUD DEBRIS. GAVE SOME THOUGHT ABOUT
ISSUING ANOTHER FLASH FLOOD WATCH FOR FRIDAY, BUT DECIDED TO HOLD
OFF FOR NOW. FORCING WILL BE LESS ON FRIDAY, AS THE TROPICAL VORT
MAX DEPARTS EAST, AND MOISTURE/PW LEVELS DEGRADE SOME AS WELL.
MOISTURE AND INSTABILITY WILL AGAIN BE MORE THAN ENOUGH TO SUPPORT
ANOTHER CROP OF CONVECTION, BUT FEEL FLASH FLOODING THREAT SHOULD
BE LESS ON FRIDAY THAN TODAY. THERE WILL CERTAINLY BE SOME FLASH
FLOODING, SO FORECAST SHIFT TONIGHT WILL HAVE TO MAKE THE CALL IF
ANOTHER FLASH FLOOD WATCH IS WARRANTED.

SATURDAY...MONSOON REMAINS ACTIVE, WITH MOISTURE QUALITY AGAIN
RELOADING ACROSS EASTERN NEVADA. GFS PROGS STRONG INSTABILITY EAST
OF WINNEMUCCA SATURDAY AFTERNOON, WITH IMPRESSIVE LIFTED INDEX
FIELDS. 12Z NAM GOES GANGBUSTERS SATURDAY AFTERNOON, WITH
WIDESPREAD CONVECTION ACROSS ALL OF EASTERN NEVADA. INCREASED
THUNDERSTORM COVERAGE IN THE POP GRIDS FOR ALL ZONES, AND FURTHER
INCREASES MAY BE NEEDED. WILL ALSO HAVE TO MAKE ANOTHER DAY-TO-DAY
DECISION IF ANOTHER FLASH FLOOD WATCH IS NECESSARY ON SATURDAY.

TURNER

.LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. MOIST UNSTABLE
CONDITIONS ARE EXPECTED ACROSS THE ENTIRE CWA THROUGH THE PERIOD.
EXPECT SHOWERS AND THUNDERSTORMS TO LINGER DURING THE EVENING
HOURS AS WELL WHERE THE LI'S -2 OR LOWER. HAVE BUMPED UP POPS
SLIGHTLY FOR SATURDAY THROUGH NEXT MONDAY WITH PLENTY OF LOW LEVEL
MOISTURE AND INSTABILITY AVAILABLE.  JH

&&

.AVIATION...ISOLATED THUNDERSTORM ACTIVITY THROUGH THIS EVENING. IN
ADDITION TO LIGHTNING...SOME STORMS ARE EXPECTED TO BRING MODERATE
TO HEAVY RAIN SHOWERS...WITH STRONGEST STORMS PRODUCING SMALL HAIL
AND WIND GUSTS TO 40 MPH.  JH

&&

.FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE
THROUGH SUNSET, WITH LAL OF 4-5. CONVECTION WILL MOVE SLOWLY AND
PRODUCING WETTING RAINS AT MOST LOCALES, SO CONCERN FOR NEW LIGHTNING
IGNITIONS IS LIMITED, BUT SOME NEW STARTS ARE CERTAINLY POSSIBLE.
ACTIVE MONSOON PATTERN WILL CONTINUE, WITH SCATTERED TO NUMEROUS
THUNDERSTORMS EXPECTED FRIDAY AND SATURDAY.

TURNER

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NORTHEASTERN
NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND
NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY
MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...
SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN
EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY.

&&

99/87/87/99

In the hours before

Special weather statement, Jul 31, 4:02 PM PDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
402 PM PDT THU JUL 31 2014

NVZ031-312330-
NORTHERN ELKO COUNTY NV-
402 PM PDT THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 430 PM
PDT...

AT 358 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF CHARLESTON...MOVING SOUTHEAST AT
5 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. IF YOU ARE IN THE WATER...GET OUT NOW.
LIGHTNING IS DEADLY..DO NOT BECOME A STATISTIC.

* LOCATIONS IMPACTED INCLUDE...
  WILD HORSE RESERVOIR...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4169 11547 4145 11573 4161 11588 4171 11582
TIME...MOT...LOC 2301Z 293DEG 5KT 4163 11578

JRM
Local storm report, Jul 31, 4:58 PM PDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
458 PM PDT THU JUL 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HEAVY RAIN       3 WSW HALLECK           40.93N 115.50W
07/31/2014  U0.00 INCH       ELKO               NV   PUBLIC

            MINOR FLOODING REPORTED ON ELBURZ ROAD.

&&

JRM
Special weather statement, Jul 31, 5:29 PM PDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
529 PM PDT THU JUL 31 2014

NVZ036-010115-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-
529 PM PDT THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LANDER COUNTY UNTIL 615
PM PDT...

AT 528 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF BATTLE MOUNTAIN...OR NEAR
PHOENIX MINE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SMALL HAIL IS
POSSIBLE...AS WELL AS LOCALIZED FLOODING.

* LOCATIONS IMPACTED INCLUDE...
  PHOENIX MINE...
  STATE HIGHWAY 305 NEAR PHOENIX MINE...
  RURAL NORTHERN LANDER COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4062 11696 4043 11696 4044 11717 4061 11717
TIME...MOT...LOC 0028Z 272DEG 13KT 4052 11707

TURNER
Special weather statement, Jul 31, 5:44 PM PDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
544 PM PDT THU JUL 31 2014

NVZ031-010130-
NORTHERN ELKO COUNTY NV-
544 PM PDT THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELKO COUNTY UNTIL
630 PM PDT...

AT 542 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF OWYHEE...OR 5 MILES
NORTHWEST OF WILSON RESERVOIR...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCALIZED FLOODING OF
LOW-LYING AREAS IS ALSO EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
   SHEEP CREEK RESERVOIR...
   WILSON RESERVOIR...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4181 11606 4154 11637 4174 11662 4195 11641
TIME...MOT...LOC 0043Z 297DEG 7KT 4180 11643

TURNER
Special weather statement, Jul 31, 5:47 PM PDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
547 PM PDT THU JUL 31 2014

NVZ031-010145-
NORTHERN ELKO COUNTY NV-
547 PM PDT THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELKO COUNTY UNTIL 645 PM
PDT...

AT 548 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MIDAS...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. THIS STORM WILL CAUSE LOCALIZED FLOODING. WIND DAMAGE TO
OUTBUILDINGS MAY OCCUR.

* LOCATIONS IMPACTED INCLUDE...
   WILLOW CREEK RESERVOIR...

&&

LAT...LON 4102 11617 4101 11660 4125 11692 4139 11676
TIME...MOT...LOC 0046Z 312DEG 14KT 4126 11675

BB
Local storm report, Jul 31, 6:02 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
602 PM PDT THU JUL 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      14 SE RUBY VALLEY       40.63N 114.99W
07/31/2014                   ELKO               NV   NWS EMPLOYEE

            WATER AND MUD SEVERAL FEET DEEP ALONG THE SHOULDER OF
            U.S. ROUTE 93. TIME ESTIMATED.

&&

RCM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 5:29 PM PDTSpecial Weather StatementLKN46 min
Jul 31, 5:30 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Jul 31, 5:44 PM PDTSpecial Weather StatementLKN46 min
Jul 31, 5:47 PM PDTSpecial Weather StatementLKN58 min
Jul 31, 6:08 PM PDTFlash Flood WarningLKNElko3 hr
Jul 31, 7:02 PM PDTAreal Flood AdvisoryLKNHumboldt3 hr
Jul 31, 7:16 PM PDTAreal Flood AdvisoryLKNEureka, Lander3 hr
Jul 31, 7:54 PM PDTAreal Flood AdvisoryLKNHumboldt3 hr
Jul 31, 10:12 PM PDTAreal Flood AdvisoryLKNHumboldt3 hr
Jul 31, 10:39 PM PDTSpecial Weather StatementLKN21 min
Jul 31, 10:40 PM PDTSpecial Weather StatementLKN20 min
Aug 1, 2:00 PM PDTFlash Flood WatchLKNEureka, Lander, Nye, White Pine54 hr
Aug 1, 3:33 PM PDTAreal Flood AdvisoryLKNNye3 hr
Aug 1, 3:35 PM PDTSpecial Weather StatementLKN25 min
Aug 1, 3:37 PM PDTSpecial Weather StatementLKN23 min
Aug 1, 3:55 PM PDTSpecial Weather StatementLKNNye35 min
Aug 1, 3:58 PM PDTSpecial Weather StatementLKN32 min
Aug 1, 4:01 PM PDTAreal Flood AdvisoryLKNHumboldt3 hr
Aug 1, 4:11 PM PDTAreal Flood AdvisoryLKNLander, Nye3 hr
Aug 1, 4:45 PM PDTSpecial Weather StatementLKNNye30 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.